# SDR P5CA9801257

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Punctured
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN LOWER SURFACE OF LEFT INBOARD AILERON.  CLEANED AREA, REMOVED DAMAGED MATERIAL, AND REPAIRED WITH FIBERGLASS OVERLAYS IAW SRM 51-40-06.
